Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 56, NWS Green Bay, WI

August 24, 2011

NWS Green Bay, WI issued this small craft advisory at Aug 24, 2011, 4:11 AM CDT. It took effect at Aug 24, 2011, 1:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2011, 4:11 AM CDT (09:11 UTC)
In effect from
Aug 24, 2011, 1:00 PM CDT
Expired
Aug 25, 2011, 10:00 AM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WHUS73 KGRB 240911
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CDT WED AUG 24 2011

...GUSTY WINDS EXPECTED THIS AFTERNOON THROUGH THURSDAY MORNING... 

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH A COLD FRONT
SWINGING ACROSS THE GREAT LAKES WILL CREATE GUSTY WEST WINDS THIS
AFTERNOON. COOLER AIR SURGING INTO THE AREA BEHIND THE DEPARTING
COLD FRONT WILL COMBINE WITH RELATIVELY WARM WATER TEMPERATURES TO
CREATE GUSTY NORTHWEST WINDS TONIGHT AND THURSDAY MORNING.

LMZ521-522-541>543-241715-
/O.NEW.KGRB.SC.Y.0056.110824T1800Z-110825T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CDT WED AUG 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 AM CDT THURSDAY. 

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS EARLY THIS
  AFTERNOON...THEN BECOME NORTHWEST EARLY THIS EVENING. GALE FORCE
  GUSTS ARE POSSIBLE LATE THIS EVENING AND EARLY THURSDAY
  MORNING...MAINLY NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO
  20 KTS LATE THURSDAY MORNING.

* WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING ACROSS THE
  NORTHERN BAY OF GREEN BAY AND NEAR DEATHS DOOR. 2 TO 4 FT WAVES
  ARE EXPECTED ON THE SOUTHERN BAY...AND 1 TO 3 FT WAVES ARE
  EXPECTED SOUTH OF STURGEON BAY ON LAKE MICHIGAN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
4 follow-up statements
390 
WHUS73 KGRB 241604
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1104 AM CDT WED AUG 24 2011

...GUSTY WINDS EXPECTED THIS AFTERNOON THROUGH THURSDAY MORNING...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH A COLD FRONT
PASSING THROUGH THE UPPER GREAT LAKES REGION WILL CREATE GUSTY
WEST WINDS THIS AFTERNOON. COOLER AIR SURGING INTO THE AREA BEHIND
THE DEPARTING COLD FRONT WILL COMBINE WITH RELATIVELY WARM WATER
TEMPERATURES TO CREATE GUSTY NORTHWEST WINDS TONIGHT AND THURSDAY
MORNING.

LMZ521-522-541>543-250015-
/O.CON.KGRB.SC.Y.0056.110824T1800Z-110825T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1104 AM CDT WED AUG 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS EARLY THIS 
  AFTERNOON...THEN BECOME NORTHWEST EARLY THIS EVENING. GALE 
  FORCE GUSTS ARE POSSIBLE LATE THIS EVENING AND EARLY THURSDAY 
  MORNING...MAINLY NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 
  TO 20 KTS LATE THURSDAY MORNING. 

* WAVES WILL BUILD TO 3 TO 5 FT BY THIS EVENING ACROSS THE 
  NORTHERN BAY OF GREEN BAY AND NEAR DEATHS DOOR. 2 TO 4 FT 
  WAVES ARE EXPECTED ON THE SOUTHERN BAY...AND 1 TO 3 FT WAVES 
  ARE EXPECTED SOUTH OF STURGEON BAY ON LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
223 
WHUS73 KGRB 242042
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT WED AUG 24 2011

...GUSTY WINDS EXPECTED TO CONTINUE TONIGHT INTO THURSDAY MORNING...

.A COLD FRONT NORTH OF LAKE SUPERIOR WILL MOVE ACROSS THE AREA TONIGHT
AND KEEP THE GUSTY NORTHWEST WINDS INTO THURSDAY MORNING.

LMZ521-522-541>543-250445-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-110825T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
342 PM CDT WED AUG 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

* WEST WINDS 15 TO 25 KTS WILL BECOME NORTHWEST DURING THE
  EVENING. GUSTS TO 30 KTS ARE POSSIBLE OVERNIGHT MAINLY NEAR
  DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS LATE THURSDAY
  MORNING.

* WAVES OF 3 TO 5 FT ARE EXPECTED ACROSS THE NORTHERN BAY AND NEAR
  DEATHS DOOR. 2 TO 4 FT WAVES ARE EXPECTED ON THE SOUTHERN
  BAY...AND SOUTH OF STURGEON BAY ON LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
695 
WHUS73 KGRB 250152
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
852 PM CDT WED AUG 24 2011

...GUSTY WINDS EXPECTED TO CONTINUE TONIGHT INTO THURSDAY
MORNING...

.A COLD FRONT NORTH OF LAKE SUPERIOR WILL MOVE ACROSS THE AREA
TONIGHT AND KEEP THE GUSTY NORTHWEST WINDS INTO THURSDAY MORNING.

LMZ521-522-541>543-251000-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-110825T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
852 PM CDT WED AUG 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

* NORTHWEST WIND 15 TO 25 KTS. GUSTS TO 30 KTS ARE POSSIBLE MAINLY
  NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS LATE THURSDAY
  MORNING.

* WAVES OF 3 TO 5 FT ARE EXPECTED ACROSS THE NORTHERN BAY AND 
  NEAR DEATHS DOOR. 2 TO 4 FT WAVES ARE EXPECTED ON THE SOUTHERN 
  BAY...AND SOUTH OF STURGEON BAY ON LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
199 
WHUS73 KGRB 250833
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 AM CDT THU AUG 25 2011

...GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING...

.A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE AND A
HIGH PRESSURE SYSTEM BUILDING INTO THE WESTERN GREAT LAKES WILL
KEEP GUSTY WINDS OVER THE BAY OF GREEN BAY AND NORTHERN LAKE
MICHIGAN THROUGH MID-MORNING. THE PRESSURE GRADIENT WILL WEAKEN
LATE HIS MORNING AND AFTERNOON AS THE HIGH PRESSURE SYSTEM BUILDS
OVER THE AREA...ALLOWING THE WINDS AND WAVES TO DIMINISH.

LMZ542-543-250945-
/O.CAN.KGRB.SC.Y.0056.000000T0000Z-110825T1500Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
333 AM CDT THU AUG 25 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT LEVELS.

$$

LMZ521-522-541-251500-
/O.CON.KGRB.SC.Y.0056.000000T0000Z-110825T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
333 AM CDT THU AUG 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* NORTHWEST WIND 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE
  MAINLY NEAR DEATHS DOOR. WINDS WILL DECREASE TO 10 TO 20 KTS
  LATE THIS MORNING.

* WAVES OF 3 TO 5 FT ARE EXPECTED ACROSS THE NORTHERN BAY AND NEAR
  DEATHS DOOR AND 2 TO 4 FT ON THE SOUTHERN BAY THIS MORNING.
  WAVES WILL SUBSIDE TO 1 TO 3 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 7:38 PM CDT, 8 hours 33 minutes earlier.

Area forecast discussion, Aug 23, 7:38 PM CDT, 8 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
738 PM CDT TUE AUG 23 2011

.UPDATE...LATEST MESO-ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW AN
IMPRESSIVE VORT MAX MOVING SOUTHEAST OVER NORTH-CENTRAL WISCONSIN
EARLY THIS EVENING. MOST UNSTABLE CAPE UPWARDS OF 1000 J/KG AND
INCREASING LOW LEVEL WIND SHEAR POINTS TOWARDS THE SE FORECAST
AREA AS MOST SUSCEPTIBLE TO SEVERE WEATHER OVER THE NEXT 1-2
HOURS...FOR MOSTLY DAMAGING WINDS AND AN ISOLATED TORNADO. THE
THREAT OF SEVERE WEATHER IS DECREASING OVER CENTRAL WISCONSIN AS
CONVECTIVE INHIBITION IS CREEPING INTO THAT AREA FROM THE SW.

MPC
&&

.PREV DISCUSSION...ISSUED AT 305 PM CDT TUE AUG 23 2011...

SHORT TERM...TONIGHT AND WEDNESDAY.

CONVECTION IS THE MAIN CONCERN DURING THE SHORT TERM. CONVECTION
THAT MOVED INTO WISCONSIN OVERNIGHT DIED OFF DURING THE LATE
MORNING/EARLY AFTERNOON AS IT MADE ITS WAY ACROSS THE STATE. CIRRUS
DEBRIS FROM THE MCS INHIBITED CONVECTION AS DID A LOWER CLOUD DECK THAT
SPREAD ACROSS MUCH OF THE FORECAST AREA. THUNDERSTORMS DID DEVELOP
IN AN AREA OF CLEARING ACROSS NORTHWEST WISCONSIN/EASTERN
MINNESOTA. LOCAL MESOANALYSIS GRAPHIC INDICATED HIGH...BUT
DECREASING...CIN VALUES IN THE CENTRAL PART OF THE STATE WITH
LITTLE TO NO CIN ACROSS THE NORTH AND EAST. BUT MOST UNSTABLE CAPE
IN THOSE AREAS WAS GENERALLY BETWEEN 500 AND 1000J/KG.

WATER VAPOR IMAGERY SHOWED AN UPPER LEVEL CYCLONE OVER THE DULUTH
AREA AT 19Z AND SURFACE ANALYSIS INDICATED A TROUGH IN THE EASTERN
PLAINS. AS THESE FEATURES MOVE EAST LATE THIS AFTERNOON AND THIS
EVENING...WOULD EXPECT CONVECTIVE DEVELOPMENT TO CONTINUE IN
WISCONSIN. A COLD FRONT OVER THE SOUTHERN CANADIAN/NORTHERN US
PLAINS WAS FORECAST TO MOVE ACROSS MOST OF THE STATE BY 12Z
WEDNESDAY. THERE SHOULD BE ENOUGH OF A GRADIENT AND HIGH ENOUGH
DEW POINTS TO KEEP TEMPERATURES FROM DROPPING A LOT OVERNIGHT.
USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST TO COME UP WITH
FORECAST HIGHS ON WEDNESDAY.

LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...MAIN FCST CONCERNS
ARE PCPN TRENDS AND TEMPS.

NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FCST...AS MODELS
CONTINUE TO SHOW GOOD CONSISTENCY WITH THE NEXT FEW SYSTEMS THAT
WILL AFFECT C/NE WI. SOME MINOR TIMING ISSUES MAY BE DEVELOPING
FOR LATE IN THE WEEKEND/EARLY NEXT WEEK...POSSIBLY DUE TO THE
AFFECTS OF HURRICAN IRENE RIDING UP THE EAST COAST.

HAVE INCREASED CLOUD COVER A BIT ON WEDNESDAY NIGHT...AS MODELS
SHOW A S/W TROF BRUSHING THROUGH NE WI. WILL MAINTAIN A DRY FCST
THOUGH...DUE TO FAIRLY STG DOWNSLOPING NW WINDS IN NE/EC WI. HIGH
PRESSURE WILL BRING DRY CONDITIONS ON THU/THU NGT. A WEAK COLD FRONT
IS PROGGED TO MOVE THROUGH GRB CWA LATE FRIDAY AFTERNOON AND FRIDAY
NIGHT. HAVE MAINTAINED SMALL POPS WITH THIS FEATURE. USED A BLEND
OF BETTER PERFORMING GUIDANCE SETS AND THE PREVIOUS FCST FOR MAX/MIN
TEMPS. THE WARMEST DAY WILL BE ON FRIDAY...WHEN TEMPS WILL LIKELY
WARM INTO THE LOWER TO MIDDLE 80S AHEAD OF THE COLD FRONT.

CANADIAN HIGH PRESSURE WILL BRING DRY CONDITIONS AND SEASONAL
TEMPERATURES NEXT WEEKEND. AN UPPER LEVEL TROF AND ASSOCIATED SFC
LOW AND COLD FRONTAL PASSAGE WILL AFFECT THE REGION DURING THE
SUNDAY NIGHT THROUGH MONDAY NIGHT PERIOD. THE ECMWF WAS SLOWER
THAN THE GFS/GEFS...PERHAPS A TREND ASSOCIATED WITH IRENE MOVG
UP THE EAST COAST. WILL NOT MAKE ANY MAJOR ADJUSTMENTS TO THE
PCPN TRENDS FOR SUN NGT/MONDAY RIGHT NOW...AS HPC MANUAL PROGS
HAVE THE FRONT THROUGH WI BY MONDAY MORNING. WILL NEED TO WATCH
TRENDS OVER THE NEXT FEW DAYS...TO SEE IF ANY OTHER MODELS SLOW
DOWN THE PROGRESSION OF THIS SYSTEM. COOLER TEMPS WILL ACCOMPANY
THE UPPER TROF AND COLD FRONTAL PASSAGE.

AVIATION...MVFR CIGS ACROSS MUCH OF THE AREA THIS AFTERNOON WILL
PRESIST INTO THE EVENING. THUNDERSTORMS WERE STARTING TO MOVE INTO
NORTH CENTRAL AND CENTRAL WISCONSIN. EXPECT THUNDERSTORMS TO BE
MAINLY DURING THE EVENING...PUSHING OUT OF ALL BUT THE LAKESHORE
COUNTIES BY 06Z. PATCHY MVFR VSBYS IN FOG ARE LIKELY TO DEVELOP
AFTER 06Z WITH ISOLATED IFR VSBYS. MAY BE SOME LLWS LATE TONIGHT.
WINDS SHOULD INCREASE QUITE A BIT DURING THE MORNING ON
WEDNESDAY...REMAINING STRONG THROUGHOUT THE DAY...BUT WOULD EXPECT
VFR VSBYS...ONCE FOG BURNS OFF...AND VFR CIGS.

FIRE WEATHER...DEEP MIXING ON WEDNESDAY BEHIND THE FRONT IS
EXPECTED TO LEAD TO STRONG AND GUSTY WEST WINDS AND CAUSE RH
VALUES TO FALL INTO THE 20S AS DRY AIR MOVES INTO REGION.
TEMPERATURES ARE EXPECTED TO BE IN THE 80S.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 23, 10:06 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1006 PM CDT TUE AUG 23 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250315-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1006 PM CDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT THE COUNTIES
ADJACENT TO LAKE MICHIGAN THROUGH LATE TONIGHT. SEVERE WEATHER IS
NO LONGER EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE FRIDAY INTO FRIDAY
NIGHT...AND AGAIN SUNDAY NIGHT INTO MONDAY...BUT WIDESPREAD SEVERE
WEATHER APPEARS UNLIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD ANY STORM REPORTS OR RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE AT THEIR CONVENIENCE.

LMZ521-522-541>543-250315-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1006 PM CDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT THE LAKE MICHIGAN
NEARSHORE WATERS UNTIL LATE TONIGHT. SEVERE WEATHER IS NO LONGER
EXPECTED.

GUSTY NORTHWEST WINDS IN THUNDERSTORMS WILL POSE A HAZARD TO SMALL
CRAFT THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GUSTY NORTHWEST WINDS MAY PRODUCE CONDITIONS HAZARDOUS TO SMALL
CRAFT NEAR DEATHS DOOR WEDNESDAY NIGHT INTO THURSDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT...AND AGAIN
SUNDAY NIGHT INTO MONDAY...BUT WIDESPREAD SEVERE WEATHER APPEARS
UNLIKELY.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:07 PM CDTTornado WarningGRBBrown, Outagamie23 min
Aug 23, 7:21 PM CDTSpecial Marine WarningGRB84 min
Aug 23, 8:33 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Winnebago57 min
Aug 23, 8:40 PM CDTSpecial Marine WarningGRB85 min
Aug 23, 9:15 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc48 min

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.